RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kiselev, Oleg Mikhailovich

Total publications: 83 (81)
in MathSciNet: 29 (29)
in zbMATH: 30 (30)
in Web of Science: 28 (28)
in Scopus: 16 (16)
Cited articles: 28
Citations in Math-Net.Ru: 61
Citations in Web of Science: 78
Citations in Scopus: 37
Presentations: 2

Number of views:
This page:1734
Abstract pages:3436
Full texts:1127
References:581
Head Scientist Researcher
Doctor of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 28.12.1965
E-mail:
Website: http://matem.anrb.ru/ru/kiselevom
Keywords: asymptotics, perturbation theory, nonlinearity, dinamical systems, differential equations, soliton.
   
Main publications:
  • S.G. Gelbov, O.M. Kiselev, N. Tarkhanov.Nonlinear equations with small parameter. Volume I: Oscillations and resonances De Gruyter Series in Nonlinear Analysis and Applications. 2017, v. 23/1, pp.340. ISBN 978-3-11-033568-2
  • S.G. Gelbov, O.M. Kiselev, N. Tarkhanov.Nonlinear equations with small parameter.Volume 2. Waves and boundary problems De Gruyter Series in Nonlinear Analysis and Applications, 2018, v. 23/2, pp.424. ISBN: 978-3-11-053497-9.
  • O. M. Kiselev. Hard Loss of Stability in Painleve-2 Equation // Journal of Nonlinear Mathematical Physics, 2001, v. 8, no. 1, p. 65–95.
  • O.M. Kiselev, Asymptotics of solutions of higher-dimensional integrable equations and their perturbations Journal of Mathematical Sciences, November 2006, Volume 138, Issue 6, pp 6067–6230 Springer

http://www.mathnet.ru/eng/person8648
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215602

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. S.G.Glebov, O.M.Kiselev, N. Tarkhanov, Nonlinear equations with small parameters, v. 2, Series in Nonlinear Analysis and Applications, 23, Waves and boundary problems, De Gruyter, Berlin, New-York, 2018 , 424 pp.  zmath
2. O. M. Kiselev, “Asymptotic behaviour of measure for captured trajectories into parametric autoresonance.”, Nonlinear Dynamics, 91:3 (2018), 1977-1983 https://link.springer.com/article/10.1007  crossref  isi  scopus
3. O. M. Kiselev, V. Yu. Novokshenov, “Emergence and Decay of $\pi$-Kinks in the Sine-Gordon Model with High-Frequency Pumping”, Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 152, VINITI, Moscow, 2018, 53–66  mathnet  mathscinet
4. O. M. Kiselev, “Stable Feedback Control of a Fast Wheeled Robot”, Nelineinaya dinam., 14:3 (2018), 409–417  mathnet  crossref

   2017
5. S.G. Glebov, O.M.Kiselev, N.Tarkhanov, Nonlinear equations with small parameter, v. 1, Series in Nonlinear Analysis and Applications, 23, Oscillations and resonances, De Gruyter, Berlin, New-York, 2017 , 337 pp.  zmath

   2018
6. O. M. Kiselev, V. Yu. Novokshenov, “Autoresonance in a model of a terahertz wave generator”, Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 88–102  mathnet  crossref  crossref  isi  elib  scopus

   2016
7. Oleg Mikhailovich Kiselev, “Capture of a Particle into Resonance”, Handbook of Applications of Chaos Theory, eds. Christos H. Skiadas, Charilaos Skiadas, CRC press, 2016, 155-159 https://www.crcpress.com/Handbook-of-Applications-of-Chaos-Theory/Skiadas-Skiadas/p/book/9781466590434  zmath
8. O. M. Kiselev, Asymptotic behaviour of measure for captured trajectories into parametric autoresonance, 2016 (Published online) , 13 pp., arXiv: arXiv:1612.08426
9. O. M. Kiselev, “Asymptotics of an autoresonance soliton”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 75–84  mathnet  crossref  mathscinet  isi  elib  scopus

   2015
10. Oleg Kiselev, Uniform asymptotic behaviour of Jacobi-$\sn$ near a singular point. The Lost formula from handbooks for elliptic functions, 2015 , arXiv: 1510.06602
11. A. Vict. Antoniouk, O. M. Kiselev, N. N. Tarkhanov, “Asymptotic Solutions of the Dirichlet Problem for the Heat Equation at a Characteristic Point”, Ukrainian Mathematical Journal, 66:10 (2015), 1455-1474  crossref  isi  scopus

   2014
12. O. Kiselev, N. Tarkhanov, “The capture of a particle into resonance at potential hole with dissipative perturbation.”, Chaos, Solitons & Fractals, 58 (2014), 27-59  crossref  mathscinet  isi (cited: 1)
13. O. Kiselev, N. Tarkhanov, “Scattering of trajectories at a separatrix under autoresonance.”, J. Math. Phys., 55:6 (2014), 063502  crossref  mathscinet  zmath  isi (cited: 1)

   2013
14. O. M. Kiselev, Autoresonant soliton and decay pumping, 2013 , arXiv: arXiv:1301.6885
15. O. M. Kiselev, Threshold values of autoresonant pumping, 2013 , arXiv: 1303.4691
16. O. M. Kiselev, “Oscillations near a separatrix in the Duffing equation”, Proc. Inst. Math. Mech., 281, suppl. 1 (2013), 82–94  mathnet  crossref  isi (cited: 3)  elib  scopus (cited: 2)

   2012
17. A. Antoniouk, O. Kiselev, V. A. Stepanenko, and N. Tarkhanov, Asymptotic Solutions of the Dirichlet Problem for the Heat Equation at a Characteristic Point, Institut fur Mathematik Universitat Potsdam, October 10, 2012., Potsdam, 2012
18. O. M. Kiselev, Zoopark chudovisch ili znakomstvo so spetsialnymi funktsiyami, BashGU, Ufa, 2012 , 104 pp.

   2011
19. S. Glebov, O. Kiselev, N. Tarkhanov, “Forced nonlinear resonance in a system of coupled oscillators”, Chaos, 21:2 (2011), 023109 , 7 pp.  crossref  mathscinet  zmath  isi  scopus
20. Oleg Kiselev, and Nikolai Tarkhanov, Scattering of autoresonance trajectories upon a separatrix, Institut fur Mathematik Universitat Potsdam, Potsdam, 2011

   2010
21. Sergei Glebov, Oleg Kiselev, and Nikolai Tarkhanov, “Autoresonance in a dissipative sytem”, J. Phys. A: Math. Theor., 43 (2010), 215203 http://dx.doi.org/10.1088/1751-8113/43/21/215203  crossref  mathscinet  zmath  isi (cited: 2)
22. Sergei Glebov, Oleg Kiselev, and Nikolai Tarkhanov, “Weakly Nonlinear Dispersive Waves under Parametric Resonance Perturbation.”, Studies in Applied Mathematics,, 124:1 (2010), 19-37 10.1111/j.1467-9590.2009.00460.x  crossref  mathscinet  zmath  isi (cited: 6)
23. O. Kiselev, I. Shestakov, “Asymptotics of solutions to the Laplace–Beltrami equation on a rotation surface with a cusp.”, Journal of Mathematical Analysis and Applications, 362:2 (2010), 393-400 http://dx.doi.org/10.1016/j.jmaa.2009.08.039  crossref  mathscinet  zmath  isi (cited: 1)

   2009
24. Sergei Glebov, Oleg Kiselev, Nikolai Tarkhanov, Autoresonance in a Dissipative System., 2009 , arXiv: 0912.0133
25. O. M. Kiselev, Oscillations near separatrix for perturbed Duffing equation., 2009 , arXiv: 0903.4523
26. Oleg Kiselev, Sergei Glebov, Autoresonant germ in dissipative system., 2009 , arXiv: 0902.4595

   2007
27. S. G. Glebov, O. M. Kiselev, V. A. Lazarev, “The autoresonance threshold in a system of weakly coupled oscillators”, Proc. Inst. Math. Mech., 259, suppl. 2 (2007), S111–S123  mathnet  crossref  elib  scopus (cited: 2)
28. S. G. Glebov, O. M. Kiselev, V. A. Lazarev, The autoresonance threshold into a system of weakly coupled oscillators., 2007 , arXiv: 0707.2311

   2006
29. S. G. Glebov, O. M. Kiselev, “Rezonansnoe vozbuzhdenie voln v uravnenii KdF.”, Sbornik materialov nauchnogo seminara stependiatov programmy “Mikhail Lomonosov” 2005/06. DAAD - Min. Nauki i Obrazovaniya-Germanskaya sluzhba nauchnykh obmenov. Moskva, 24-25 aprelya 2006 g., s.38-41., 2006, 38-41
30. N. K. Gorbatova, O. M. Kiselev, S. G. Glebov., “Resonant excitation of nonlinear waves.”, AIP Conference Proceedings, 834, AIP, 2006, 196-205  isi (cited: 2)
31. O. M. Kiselev, Lektsii po teorii nelineinykh kolebanii, Bashgosuniversitet, Ufa, 2006 , 136 pp.

   2005
32. N. K. Gorbatova, O. M. Kiselev, S. G. Glebov., Finite amplitude waves under a small resonant driving force, 2005 , arXiv: nlin.PS/0512049
33. O. M. Kiselev, S. G Glebov, The capture into parametric autoresonance, 2005 , arXiv: math-ph # 0511017
34. S. G. Glebov and O. M. Kiselev, The forced KdV equation and passage through the resonance Preprint 2005/21, ISSN 1437-739X, Institut fur Mathematik, Uni Potsdam,, Potsdam,, 2005
35. S. G. Glebov, O. M. Kiselev., “The slowly passage through the resonances and wave packets with the different carriers.”, Dynamics of Partial Differential Equations, 2:3 (2005), 261  crossref  mathscinet  zmath  isi (cited: 1)
36. S. G. Glebov, O. M. Kiselev, “The stimulated scattering of solitons on a resonance.”, Journal of Nonlinear Mathematical Physics, 12:3 (2005), 330-341  crossref  mathscinet  zmath  isi (cited: 6)
37. S. G. Glebov, O. M. Kiselev, V. A. Lazarev, “Slow passage through resonance for a weakly nonlinear dispersive wave.”, SIAM Journal of Applied Mathematics, 65:6 (2005), 2158-2177  crossref  mathscinet  zmath  isi (cited: 10)

   2006
38. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib (cited: 4)  scopus (cited: 9)

   2004
39. S. G. Glebov, O. M. Kiselev, V. A. Lazarev, Resonant pumping in nonlinear Klein-Gordon equation and solitary packets of waves, 2004 , arXiv: math-ph # 0410041
40. O. M. Kiselev, S. G. Glebov., Scattering of solitons on resonance. Asymptotics and numeric simulations., 2004 , arXiv: nlin.PS # 0410024
41. O. M. Kiselev, S. G. Glebov, Scattering of solitons on resonance., 2004 , arXiv: math-ph # 0403038

   2003
42. S. G. Glebov, O. M. Kiselev, V. A. Lazarev, “Birth of solitons during passage through local resonance”, Proc. Inst. Math. Mech., 2003no. , suppl. 1, S84–S90  mathnet  mathscinet  zmath  elib
43. O. M. Kiselev, “Mnogomernye nelineinye integriruemye uravneniya: asimptotiki reshenii i vozmuscheniya.”, Asimptoticheskie metody funktsionalnogo analiza,, Sovremennaya matematika i ee prilozheniya., 5, Akademiya nauk Gruzii, Institut kibernetiki, Tbilisi,, 2003, 109-134
44. S. G. Glebov, V. A. Lazarev, O. M. Kiselev., “Generation of solitary packets of waves by resonance.”, Proceedings of International seminar “Day on Diffraction-2003”,, St.Petersburg Dept. Steklov' Math. Inst., SPb, 2003, 46-51
45. O. M. Kiselev, S. G. Glebov, “An asymptotic solution slowly crossing the separatrix near a saddle-center bifurcation point”, Nonlinearity, 16 (2003), 327-362  crossref  mathscinet  zmath  isi (cited: 14)

   2002
46. R. R. Gadyl'shin, O. M. Kiselev, “Perturbation of soliton for Davey–Stewartson II equation”, Matem. fiz., anal., geom., 9:2 (2002), 272–280  mathnet (cited: 1)  mathscinet  zmath
47. O. M. Kiselev, S. G. Glebov, “Asymptotic description of separatrix crossing near a saddle-center point.”, Progress in nonlinear science. Proceedings of International conference dedicated to the 100th anniversary of A.A. Andronov., Mathematical problem of nonlinear dynamics,, 1, Nizhny Novgorod, 2002, 269-274
48. S. G. Glebov, O. M. Kiselev, “Applicability of the WKB method in the perturbation problem for the equation of Principal resonance.”, Russian J. of Math. Phys., 9:1 (2002), 60-83

   2001
49. O. M. Kiselev, “Hard Loss of Stability in Painleve-2 Equation.”, Journal of Nonlinear Mathematical Physics, 8:1 (2001), 65-95  crossref  mathscinet  zmath  isi (cited: 8)
50. O. M. Kiselev, S. G. Glebov.., Asymptotic decsription of nonlinear resonance, 2001 , arXiv: math.DS # 0105011
51. O. M. Kiselev, Mnogomernye nelineinye integriruemye uravneniya: asimptotiki reshenii i vozmuscheniya., Diss. dokt. fiz.-matem. nauk, IMVTs UNTs RAN, Ufa, 2001

   2000
52. O. M. Kiselev, “Perturbation of a solitary wave of the nonlinear Klein–Gordon equation”, Siberian Math. J., 41:2 (2000), 281–293  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 5)
53. O. M. Kiselev, “Dromion Perturbation for the Davey-Stewartson-1 Equations.”, Journal of Nonlinear Mathematical Physics, 7:4 (2000,), 411-422  crossref  mathscinet  zmath  isi (cited: 4)
54. S. G. Glebov, O. M. Kiselev, “Asimptotika zhestkogo rezhima vozbuzhdeniya sobstvennykh kolebanii. I.”, Kompleksnyi analiz, differentsialnye uravneniya i smezhnye voprosy. Differentsialnye uravneniya. Chast I., Ufa, 2000, 49-52
55. O. M. Kiselev, S. G. Glebov, “Asimptotika zhestkogo rezhima vozbuzhdeniya sobstvennykh kolebanii. II”, Kompleksnyi analiz, differentsialnye uravneniya i smezhnye voprosy. Differentsialnye uravneniya. Chast I., Ufa, 2000, 95-97
56. O. M. Kiselev, Asymptotic behaviour of a solution for Kadomtsev-Petviashvili-2 equation., 2000 , arXiv: math-ph # 0003014.

   1999
57. O. M. Kiselev, “Asymptotic behaviour of the solution of the two-dimensional Dirac system with rapidly oscillating coefficients”, Sb. Math., 190:2 (1999), 233–254  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
58. R. R. Gadyl'shin, O. M. Kiselev, “Structural instability of a soliton for the Davey–Stewartson II equation”, Theoret. and Math. Phys., 118:3 (1999), 278–284  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
59. O. M. Kiselev, Asymptotics of soliton solution for the perturbed Davey-Stewartson-I equations, 1999 , arXiv: math-ph # 9909028
60. O. M. Kiselev, Asymptotic approach for the rigid condition of appearance of the oscillations in the solution of the Painleve-2 equation., 1999 , arXiv: solv-int # 9902007
61. O. M. Kiselev, B. I. Suleimanov., The solution of the Painleve equations as special functions of catastrophes, defined by a rejection in these equations of terms with derivative, solv-int # 9902004., 1999

   1998
62. O. M. Kiselev, “Basic Functions Associated with a Two-Dimensional Dirac System”, Funct. Anal. Appl., 32:1 (1998), 56–59  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 4)  scopus (cited: 4)
63. O. M. Kiselev, “An asymptotic solution of the Cauchy problem for the Davey–Stewartson-I equation”, Theoret. and Math. Phys., 114:1 (1998), 81–89  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
64. R. R. Gadyl'shin, O. M. Kiselev, Asymptotics of perturbed soliton solution for the Davey-Stewartson II equation., 1998 , arXiv: solv-int # 9801014
65. O. M. Kiselev, “Perturbation theory for the Dirac equation in the two-dimensional space.”, Journal of Math. Phys., 39:4 (1998), 2333-2345  crossref  zmath  isi (cited: 2)
66. R. R. Gadyl'shin, O. M. Kiselev, On lump instability of the Davey-Stewartson II equation., 1998 , arXiv: solv-int # 9804001

   1997
67. O. M. Kiselev, “Asymptotic behavior of the solution of a system of Davey–Stewartson II equations in the soliton-free case”, Differ. Equ., 33:6 (1997), 815–823  mathnet  mathscinet
68. O. M. Kiselev, “The interaction of a kink with a breather of small amplitude in the phi^4-model.”, Russian Journ. of Math.Phys., 5:1 (1997), 29-46  zmath

   1996
69. R. R. Gadyl'shin, O. M. Kiselev, “On nonsolution structure of scattering data under perturbation of two-dimensional soliton for Davey–Stewartson equation II”, Theoret. and Math. Phys., 106:2 (1996), 167–173  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 7)
70. O.M. Kiselev., “Metod Fure dlya linearizovannogo uravneniya Devi-Styuartsona I.”, Kompleksnyi analiz, differentsialnye uravneniya, chislennye metody i prilozheniya. III. Differentsialnye uravneniya., IMVTs, 1996, 93-97 http://arxiv.org/abs/solv-int/9701014
71. O. M. Kiselev., “Bazisnye funktsii, svyazannye s dvumernoi sistemoi Diraka.”, (Mezhdunarodnaya konferentsiya “Differentsialnye uravneniya i smezhnye voprosy”, posvyaschennaya 95-letiyu so dnya rozhdeniya I. G. Petrovskogo: sovmestnye zasedaniya seminara imeni I. G. Petrovskogo i Moskovskogo matematicheskogo obschestva; vosemnadtsataya sessiya, 25–29 aprelya 1996 goda), Uspekhi matem. nauk, 51, no. 5, 1996, 230

   1995
72. O. M. Kiselev, “Asymptotics of a multiple Cauchy integral with rapidly oscillating exponential”, Math. Notes, 58:2 (1995), 833–840  mathnet  crossref  mathscinet  zmath  isi
73. O. M. Kiselev, “Asimptotika resheniya zadachi Koshi dlya polulineinoi giperbolicheskoi sistemy s silnoi dispersiei.”, Asimptotiki i simmetrii v nelineinykh dinamicheskikh sistemakh, IMVTs, Ufa, 1995, 52-70

   1994
74. O. M. Kiselev, “Solution of Goursat problem for Maxwell–Bloch equations”, Theoret. and Math. Phys., 98:1 (1994), 20–26  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 5)
75. O. M. Kiselev, “Formalnoe reshenie zadachi Gursa dlya uravneniya sinus-Gordon.”, Integriruemost v dinamicheskikh sistemakh., IMVTs, Ufa, 1994, 17-26

   1992
76. O. M. Kiselev, “Kink asymptotics of the perturbed sine-Gordon equation”, Theoret. and Math. Phys., 93:1 (1992), 1106–1111  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 2)
77. O. M. Kiselev, “Ob asimptotike kratnogo integrala tipa Fure”, Asimptoticheskie metody reshenii differentsialnykh uravnenii, IMVTs, Ufa, 1992, 61-73
78. O. M. Kiselev, Asimptotika resheniya zadachi Koshi dlya polulineinykh giperbolicheskikh uravnenii, Diss. kand. fiz.-matem. nauk, IMVTs UNTs RAN, Ufa, 1992
79. Z. N. Validova, O. M. Kiselev, “Integrals obtained from a singular Hilbert integral by a change of variables”, Russian Math. (Iz. VUZ), 36:9 (1992), 13–21  mathnet  mathscinet  zmath

   1990
80. O. M. Kiselev“.Formalnaya asimptotika solitonnogo resheniya vozmuschennogo uravneniya Sine-Gordon.”, Asimptoticheskie resheniya zadach matematicheskoi fiziki, IMVTs, Ufa, 1990, 50-62

   1989
81. O. M. Kiselev, “Asimptotika resheniya zadachi Koshi dlya redutsirovannoi sistemy Maksvella-Blokha.”, Asimptoticheskie metody reshenii zadach matematicheskoi fiziki, BashFAN, Ufa, 1989, 70-81

   1987
82. O. M. Kiselev, “Asimptotika resheniya zadachi Koshi dlya vozmuschennogo uravneniya Kleina-Foka-Gordona.”, Zapiski Nauchn. Semin. LOMI, 165 (1987) , 115-121 pp.  mathnet

   1984
83. I. G. Gazheev, O. M. Kiselëv, “On the problem of continuous flow around a closed cylindrical shell”, Soviet Math. (Iz. VUZ), 28:10 (1984), 32–41  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Threshold values of autoresonant pumping
O. M. Kiselev
International Conference on Mathematical Control Theory and Mechanics
July 4, 2015 12:10
2. Resonance capture in a potential well
O. M. Kiselev
International Conference on Differential Equations and Dynamical Systems
July 8, 2014 11:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019